VOLUME 5, no. 1 (1 - 230)

B.C. Saha, S.K. Majumder, P. Pal and S.K. Sardar
Action of Fuzzy Translation Operators in Semigroups
Math.Aeterna,Vol.5, 2015, no. 1, 1 - 10

Shelvi Ekariani, Hendra Gunawan and Janny Lindiarni
On the n-Normed Space of p-Integrable Functions
Math.Aeterna,Vol.5, 2015, no. 1, 11 - 19

Tahir S. Gadjiev and Nigar R. Sadykhova
Removable singularities for some degenerate non-linear elliptic equations
Math.Aeterna,Vol.5, 2015, no. 1, 21 - 27

Behrouz Fathi-Vajargah and Sara Ghasemalipour
Some results on the stationary of random fuzzy renewal processes
Math.Aeterna,Vol.5, 2015, no. 1, 29 - 36

S. K. Datta, T. Biswas and P. Sen
Some Extensions of Sum and Product Theorems on Relative order and Relative Lower Order of Entire Functions
Math.Aeterna,Vol.5, 2015, no. 1, 37 - 47

S. K. Datta, T. Biswas and P. Sen
Some Inequalities on Relative Type and Relative Weak Type of Entire Functions
Math.Aeterna,Vol.5, 2015, no. 1, 49 - 61

Krzysztof Drachal
Comorphisms of Lie algebroids and groupoids: a short introduction
Math.Aeterna,Vol.5, 2015, no. 1, 63 - 81

Liu Chunrong and Wang Jing
Optimal Bounds for Neuman-Sandor Mean in Terms of the Convex Combination of Geometric and Quadratic Means
Math.Aeterna,Vol.5, 2015, no. 1, 83 - 94

Dawid Kotrys
Remarks on Jensen, Hermite-Hadamard and Fejer inequalities for strongly convex stochastic processes
Math.Aeterna,Vol.5, 2015, no. 1, 95 - 104

Seoud and Salman
On Difference Cordial Graphs
Math.Aeterna,Vol.5, 2015, no. 1, 105 - 124

A. R. Shabani and H. Rasouli
Some Results on Ti - Г - AG (i =1,2,3,4) groupoids
Math.Aeterna,Vol.5, 2015, no. 1, 125 - 134

Samy Skander Bahoura
Uniqueness type result in dimension 3
Math.Aeterna,Vol.5, 2015, no. 1, 135 - 147

ZiXing Rong, Ke Su and Bei Gao
A modified of nonmonotone spectral conjugate gradient method for unconstrained optimization
Math.Aeterna,Vol.5, 2015, no. 1, 149 - 158

Bai Ruipu, Gao Yansha, Li Zhenheng
Lie algebras with idempotent derivations
Math.Aeterna,Vol.5, 2015, no. 1, 159 - 162

BAI Ruipu, GAO Yansha, ZHANG Yinghua
n-Lie algebras with idempotent derivations
Math.Aeterna,Vol.5, 2015, no. 1, 163 - 167

A.Ya.Narmanov and B.A.Tursunov
Geometry of submersions on manifolds of nonnegative curvature
Math.Aeterna,Vol.5, 2015, no. 1, 169 - 174

Zhurayev T.F.
On paracompact spaces, projectively inductively closed functors, and dimension
Math.Aeterna,Vol.5, 2015, no. 1, 175 - 189

Murat Candan
A New Approach on the Spaces of Generalized Fibonacci Difference Null and Convergent Sequences
Math.Aeterna,Vol.5, 2015, no. 1, 191 - 210

Ghadle K.P and Muley Y.M
Hybridization of One's Assignment and Stepping Stone Method
Math.Aeterna,Vol.5, 2015, no. 1, 211 - 216

Y. S. Kim, A. K. Rathie and R. B. Paris
A note on a hypergeometric transformation formula due to Slater with an application
Math.Aeterna,Vol.5, 2015, no. 1, 217 - 223

S. Kodavanji, A. K. Rathie and R. B. Paris
A derivation of two transformation formulas contiguous to that of Kummer’s second theorem via a differential equation approach
Math.Aeterna,Vol.5, 2015, no. 1, 225 - 230

   VOLUME 5, no. 2 (231 - 402)

R. B. Paris
The expansion of a finite number of terms of the Gauss hypergeometric function of unit argument and the Landau constants
Math.Aeterna,Vol.5, 2015, no. 2, 231 - 244

R. B. Paris
The asymptotics of a generalised Beta function
Math.Aeterna,Vol.5, 2015, no. 2, 245 - 255

Z. Gu and J. Huang
HYERS-ULAM STABILITY OF FREDHOLM INTEGRAL EQUATION
Math.Aeterna,Vol.5, 2015, no. 2, 257 - 261

Bai Ruipu, Gao Yansha and Guo Weiwei
A class of 3-Lie algebras realized by Lie algebras
Math.Aeterna,Vol.5, 2015, no. 2, 263 - 267

Bai Ruipu, Gao Yansha and Guo Weiwei
Derivation algebras of 3-Lie algebras Gi
Math.Aeterna,Vol.5, 2015, no. 2, 269 - 272

Jonathan Blackledge
A Solution to the Schrodinger Scattering Problem
Math.Aeterna,Vol.5, 2015, no. 2, 273 - 283

Hang Xu and Lu Wang
The properties of biderivations on Heisenberg superalgebras
Math.Aeterna,Vol.5, 2015, no. 2, 285 - 291

Baoling Li and Chengmin Hou
Multiple positive solutions of a m-point p-Laplacian boundary value problem involving derivative on time scales
Math.Aeterna,Vol.5, 2015, no. 2, 293 - 304

Bilalov B.T. and Guliyeva F.A.
On the space of coefficients in a statistical type metric space
Math.Aeterna,Vol.5, 2015, no. 2, 305 - 318

B. R. Sontakke and G. L. Rokade
Numerical Solution of a 2-D Linearised Boussinesq Equation
Math.Aeterna,Vol.5, 2015, no. 2, 319 - 325

Bilalov B.T. and Zabidov Z.J.
Exploring Urban Air by the Technologies of Statistical and Wavelet Analysis
Math.Aeterna,Vol.5, 2015, no. 2, 327 - 335

S. K. Datta, T. Biswas and S. Bhattacharyya
On Slowly Changing Functions Based Growth Analysis of Entire Functions in Terms of Their Relative Orders
Math.Aeterna,Vol.5, 2015, no. 2, 337 - 350

Andrzej Walendziak
BG/BF1/B/BM-algebras are congruence permutable
Math.Aeterna,Vol.5, 2015, no. 2, 351 - 356

Gao Hongya and Wang Liang
Local Regularity for Minimizers of Integral Functionals
Math.Aeterna,Vol.5, 2015, no. 2, 357 - 361

E. Set, M. Z. Sarikaya and M. Tomar
Hermite-Hadamard type inequalities for coordinates convex stochastic processes
Math.Aeterna,Vol.5, 2015, no. 2, 363 - 382

Pawel J. Szablowski
A few remarks on values of Hurwitz Zeta function at natural and rational arguments
Math.Aeterna,Vol.5, 2015, no. 2, 383 - 394

T.S.Chauhan, I.S.Chauhan and Shikha
Flow of a viscous fluid through a porous circular pipe in presence of magnetic field
Math.Aeterna,Vol.5, 2015, no. 2, 395 - 402

   VOLUME 5, no. 3 (403 - 535)

Majid Mousavi and Salim Rezvani
Rank, Mode, Divergence and Spread on Generalized Triangular Fuzzy Numbers
Math.Aeterna,Vol.5, 2015, no. 3, 403 - 415

T.S.Chauhan, I.S.Chauhan, Y.K. Diwevide and Priyanka Tiwari
SOME PROBLEMS ON KAEHLERIAN SPACE WITH SEMI-SYMMETRIC METRIC F-CONNECTIONS
Math.Aeterna,Vol.5, 2015, no. 3, 417 - 419

I.S. Chauhan, T.S. Chauhan, M. Chandra, M. Gauhar and Neelam
A NOTE ON FINSLER SPACE WITH HP-SCALAR CURVATURE
Math.Aeterna,Vol.5, 2015, no. 3, 421 - 424

T.S. Chauhan, I.S. Chauhan, M. Chandra and Mohd. Feroz
Some Pproblems On Infinitesimal Holomorphically Projective Transformations In Kaehlerian Manifold With Recurrent Curvature Tensor
Math.Aeterna,Vol.5, 2015, no. 3, 425 - 429

Zhenhua Bao and He Liu
On a compound Markov binomial risk model with time-correlated claims
Math.Aeterna,Vol.5, 2015, no. 3, 431 - 440

Malgorzata Graczyk
Implementation of chemical balance weighing design
Math.Aeterna,Vol.5, 2015, no. 3, 441 - 447

Andriy Yurachkivsky
Extension of Measure without Recourse to Outer Measure
Math.Aeterna,Vol.5, 2015, no. 3, 449 - 464

Yengkhom Satyendra Singh, Mohd. Rais Khan and Benaki Lairenjam
Minimal Quasi-absorbent in Groupoid-lattice II
Math.Aeterna,Vol.5, 2015, no. 3, 465 - 469

Gao Hongya, Guo Kaili, Gao Yanmin and Jia miaomiao
Local Regularity for Minimizers of Obstacle Problems of Some Integral Functionals
Math.Aeterna,Vol.5, 2015, no. 3, 471 - 475

S. K. Sharma and Renu Jain
On Some Applications of Lie Theoretic Approach to Basic Analogue of Meijers G-Function
Math.Aeterna,Vol.5, 2015, no. 3, 477 - 483

Anli Zheng, Yuqiang Feng and Weimin Wang
The Hyers-Ulam stability of the conformable fractional differential equation
Math.Aeterna,Vol.5, 2015, no. 3, 485 - 492

Pawel J. Szablowski
On moments of the Cantor and related distributions
Math.Aeterna,Vol.5, 2015, no. 3, 493 - 502

Li Wang and Chengmin Hou
Application of differential transformation method to nonlinear q-symmetric damped systems
Math.Aeterna,Vol.5, 2015, no. 3, 503 - 514

Wei-Jie Wang
Stable Analysis for a Class of Multi-Step Iteration Scheme
Math.Aeterna,Vol.5, 2015, no. 3, 515 - 520

Teodoro Lara, Nelson Merentes, Roy Quintero and Edgar Rosales
On Strongly m-Convex Functions
Math.Aeterna,Vol.5, 2015, no. 3, 521 - 535

   VOLUME 5, no. 4 (537 - 666)

Ke Su and ZiXing Rong
A spectral conjugate gradient method under modified nonmonotone line search technique
Math.Aeterna,Vol.5, 2015, no. 4, 537 - 549

Juan Li
The classifications of low-dimensional Hom-Lie triple systems
Math.Aeterna,Vol.5, 2015, no. 4, 551 - 555

Fanqiang Bu, Hui Li and Yuanhong Tao
Frequently Convergent Properties of Solutions for a Discrete Dynamical System
Math.Aeterna,Vol.5, 2015, no. 4, 557 - 570

D. Barraez, L. Gonzalez, N. Merentes and A. Moros
On h−convex stochastic processes
Math.Aeterna,Vol.5, 2015, no. 4, 571 - 581

Pawel J. Szablowski
On connection between values of Riemann zeta function at rationals and generalized harmonic numbers
Math.Aeterna,Vol.5, 2015, no. 4, 583-592

Bai Ruipu, Guo Weiwei and Lin Lixin
Structure of the 3-Lie algebra J11
Math.Aeterna,Vol.5, 2015, no. 4, 593 - 597

Bai Ruipu, Lin Lixin and Guo Weiwe
Structure of 8-dimensional 3-Lie algebra J21
Math.Aeterna,Vol.5, 2015, no. 4, 599 - 603

M.Reni Sagayaraj, S.Anand Gnana Selvam, R.Reynald Susainathan
AN ANALYSIS OF A QUEUEING SYSTEM WITH HETEROGENEOUS SERVERS SUBJECT TO CATASTROPHES
Math.Aeterna,Vol.5, 2015, no. 4, 605 - 613

Ke Su and Zixing Rong
A Memory Gradient Method under new Nonmonotone Line Search Technique for Unconstrained Optimization
Math.Aeterna,Vol.5, 2015, no. 4, 615 - 627

M.Reni Sagayaraj and P.Manoharan
A Study on Difference Equations with Asymptotic Stability
Math.Aeterna,Vol.5, 2015, no. 4, 629 - 634

Zixing Rong and Ke Su
A New Nonmonotone Memory Gradient Method for Unconstrained Optimization
Math.Aeterna,Vol.5, 2015, no. 4, 635 - 647

Chethana B.C., Narasimha murthy S.K. and Latha Kumari G.N.
Ricci Curvature Of Einstein Kropina Metric
Math.Aeterna,Vol.5, 2015, no. 4, 649 - 656

Muradov T.R.
On basicity of double and unitary systems in generalized Lebesgue spaces
Math.Aeterna,Vol.5, 2015, no. 4, 657 - 666

   VOLUME 5, no. 5 (667 - 1002)

Gao Hongya, Gao Yanmin, Guo Kaili and Jia Miaomiao
Local Regularity for Minimizers of Obstacle Problems of Some Anisotropic Integral Functionals
Math.Aeterna,Vol.5, 2015, no. 5, 667 - 672

Jesus Materano, Nelson Merentes and Maira Valera-Lopez
Some estimates on the Simpson’s type inequalities through s-convex and quasi-convex stochastic processes
Math.Aeterna,Vol.5, 2015, no. 5, 673 - 705

R. B. Paris
An asymptotic expansion for the Stieltjes constants
Math.Aeterna,Vol.5, 2015, no. 5, 707 - 716

R. B. Paris
A note on an integral associated with the Kelvin ship-wave pattern
Math.Aeterna,Vol.5, 2015, no. 5, 717 - 731

BAI Ruipu, GUO Weiwei and BAI Jin
Structures of Г11 over the prime field Z2
Math.Aeterna,Vol.5, 2015, no. 5, 733 - 737

Bai Ruipu, Lin Lixin and Bai Jin
3-Lie algebra Г21 over the prime field Z2
Math.Aeterna,Vol.5, 2015, no. 5, 739 - 743

L. Gonzalez, N. Merentes and M. Valera-Lopez
Some estimates on the Hermite-Hadamard inequality through convex and quasi-convex stochastic processes
Math.Aeterna,Vol.5, 2015, no. 5, 745 - 767

Aleksandr M. Kholkin
Construction of the fundamental system of solutions for an operator differential equation with a rapidly increasing at infinity block triangular potential
Math.Aeterna,Vol.5, 2015, no. 5, 769 - 775

T. Lara, N. Merentes, R. Quintero and E. Rosales
On inequalities of Fejer and Hermite-Hadamard types for strongly m-convex functions
Math.Aeterna,Vol.5, 2015, no. 5, 777 - 793

Annkarys Gomez, Silfrido J. Gomez, Teodoro Lara and Jose L. Sanchez
On the Dynamics of Healthy Individuals in an ACL Model
Math.Aeterna,Vol.5, 2015, no. 5, 795 - 805

J.Z. Cui, X.H. Xu and Z.B. Fang
Critical extinction exponents for a fast diffusive polytropic filtration equation with nonlocal source and inner absorption
Math.Aeterna,Vol.5, 2015, no. 5, 807 - 819

J.Z. Cui, Z.B. Fang and S.C. Yi
Extinction behavior of solutions for the polytropic filtration equation with nonlocal source and absorption
Math.Aeterna,Vol.5, 2015, no. 5, 821 - 844

Y.F. Ma, Z.B. Fang and S.C. Yi
A second expansion of positive large solutions for quasilinear elliptic equations
Math.Aeterna,Vol.5, 2015, no. 5, 845 - 866

A. Walendziak and M. Wojciechowska-Rysiawa
Fuzzy ideals of pseudo-BCH-algebras
Math.Aeterna,Vol.5, 2015, no. 5, 867 - 881

Mieczyslaw Cichon and Ahmet Yantir
On the convergence of sets and the approximation property for dynamic equations on time scales
Math.Aeterna,Vol.5, 2015, no. 5, 883 - 904

Bai Ruipu and Lin Lixin
3-Lie algebra Г27 over the prime field Z2
Math.Aeterna,Vol.5, 2015, no. 5, 905 - 909

BAI Ruipu, GUO Weiwei and LIN Lixin
q-Lie Algebras and q-3-Lie Algebras
Math.Aeterna,Vol.5, 2015, no. 5, 911 - 915

M.ReniSagaya Raj and B.Chandrasekar
Matrix-Geometric Method for Queueing Model with Subject to Breakdown and N-Policy Vacations
Math.Aeterna,Vol.5, 2015, no. 5, 917 - 926

Qi GE and Chengmin HOU
Positive solution for a class of p-Laplacian fractional q-difference equations involving the integral boundary condition
Math.Aeterna,Vol.5, 2015, no. 5, 927 - 944

Grazyna Ciecierska
Formulas of Fredholm Type for Fredholm Linear Equations in Frechet Spaces
Math.Aeterna,Vol.5, 2015, no. 5, 945 - 960

Su Ke and Bei Gao
Global Convergence Of A Qp-free Method Without A Penalty Function And A Filter
Math.Aeterna,Vol.5, 2015, no. 5, 961 - 969

T.I. Najafov and S.R. Sadigova
On Some Lebesgue and Hardy Vector Classes
Math.Aeterna,Vol.5, 2015, no. 5, 971 - 992

F.A. Guliyeva and T.Z. Garayev
Completeness criterion for a system of powers with degenerate coefficients in weighted spaces
Math.Aeterna,Vol.5, 2015, no. 5, 993 - 1002